Translator Disclaimer
March 2004 Construction of saturated quasi-minimal structure
Masanori Itai, Akito Tsuboi, Kentaro Wakai
J. Symbolic Logic 69(1): 9-22 (March 2004). DOI: 10.2178/jsl/1080938821

Abstract

The notion of quasi-minimal structures was defined by B. Zil’ber as a natural generalization of minimal structures. Inspired by his work, we study here basic model theoretic properties of quasi-minimal structures. Main result is the construction of ω-saturated quasi-minimal models under ω-stability assumption.

Citation

Download Citation

Masanori Itai. Akito Tsuboi. Kentaro Wakai. "Construction of saturated quasi-minimal structure." J. Symbolic Logic 69 (1) 9 - 22, March 2004. https://doi.org/10.2178/jsl/1080938821

Information

Published: March 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1067.03046
MathSciNet: MR2039341
Digital Object Identifier: 10.2178/jsl/1080938821

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • March 2004
Back to Top